Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/18477
Title: CCG-homology of crossed modules via classifying spaces
Authors: Grandjean, AR
Ladra, M
Pirashvili, T
First Published: 15-Jul-2000
Publisher: ACADEMIC PRESS INC
Citation: JOURNAL OF ALGEBRA, 2000, 229 (2), pp. 660-665
DOI Link: 10.1006/jabr.2000.8296
ISSN: 0021-8693
Links: http://hdl.handle.net/2381/18477
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.